Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Is this normal?

(5 Posts)
Hai1988 Wed 12-Jan-11 10:30:56

I am on the pill (marvalon) and last month relised that I would come on, on xmas day so I carryied on taking the pill without a break.

Only trouble now is i stopped taking in on Monday and i feel like crap now, feel sick, back killing me.

I dont normally get any period symtoms other that the attually period.

Is this because i didnt have a break last month?

Really hope i come on soon as my boobs feel like are gonna explode if they swell anymore and they bloody kill awell blushsad

Hai1988 Wed 12-Jan-11 10:31:23

Oh no so many typo's blush

sunndydays Wed 12-Jan-11 16:58:34

Could you be pregnant? Maybe not what you want to hear!

Sarsaparilllla Wed 12-Jan-11 17:01:49

Yeah, it could be because you've run two packs together, I get more symptoms than normal when I do it

Hai1988 Wed 12-Jan-11 17:44:44

Dont think so sunndy cant remeber dont think i missed a pill hmm maybe took a few a few hours late but never completly forgot

I am hoping it is that sarsaparilllla

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now